# SDR SWIA201025215

- Difficulty date: November 17, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 17,820 hours, 15,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND TO LAST OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  (FLT 6393)  RELAMPED EMERGENCY LIGHT.
